Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

HCG Diet drops and irregular periods

I started the HCG diet a week ago after my period went off. Now, a week later I have started spoting. I have not had this problem in over a year. I had some irregularities last year, but it has not occurred again until now. Does HCG cause irregular periods? I am 48 years old and I weigh approximately 187 pounds. I have no health problems. nor am I on any medications.
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  1468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
The side effects of HCG are many and notable. These effects are similar to other hormonal birth control methods such as combined oral contraceptive pills, Depo-Provera, etc. The effects may include prolonged bleeding, irritability, restlessness, slight water retention, Irregular periods, acne, headaches, abdominal pain and weight gain. There's also abnormal menstrual bleeding which usually makes most of the woman to remove that rod. Few gynecologists also believe that women are more prone to diseases like breast cancer as a result of this HCG. There can be other side effects as well like anxiety, induce mild insulin resistance, clinical depression and mood swings. There are various complications raised as a result of this which could be broken or damaged implant, fibrosis, impalpability of implant and slight migration. It may be able to be caused by migration or fibrosis, damage, requiring an ultrasound assessment or removal ... see more
HCG is actually a short form or an acronym which means Human Chorionic Gonadotropin. The hormone is naturally induced within the body of a woman when she gets pregnant, and this type of particular hormone just becomes present in urine. The side effects of HCG are many and notable. These effects are similar to other hormonal birth control methods such as combined oral contraceptive pills, Depo-Provera, etc. The effects may include prolonged bleeding, irritability, restlessness, slight water retention, Irregular periods, acne, headaches, abdominal pain and weight gain. There's also abnormal menstrual bleeding which usually makes most of the woman to remove that rod. Few gynecologists also believe that women are more prone to diseases like breast cancer as a result of this HCG. There can be other side effects as well like anxiety, induce mild insulin resistance, clinical depression and mood swings. There are various complications raised as a result of this which could be broken or damaged implant, fibrosis, impalpability of implant and slight migration. It may be able to be caused by migration or fibrosis, damage, requiring an ultrasound assessment or removal. A right consultation with a doctor has to be made before taking any necessary steps. There can also be some kind of development in ovarian hyper stimulation. More over you are nearing your menupause stage which may be one cause for your symptoms


Read more: http://www.righthealth.com/topic/Hcg_Side_Effects#ixzz1OBWJjXZQ
Answered: Fri, 3 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor